Nonlinear in-plane buckling of shallow parabolic arches with tension cables under step loads



Fan, Linzi, Zhang, Ying, Zhuk, Yaroslav, Goroshko, Ivan and Sareh, Pooya ORCID: 0000-0003-1836-2598
(2022) Nonlinear in-plane buckling of shallow parabolic arches with tension cables under step loads. ARCHIVE OF APPLIED MECHANICS, 92 (1). 335 - 349.

[img] Text
Fan2021_Article_NonlinearIn-planeBucklingOfSha-AuthorAcceptedManuscript.pdf - Accepted Version
Access to this file is embargoed until 22 October 2022.

Download (1MB)
Item Type: Article
Uncontrolled Keywords: Parabolic arch, Nonlinear buckling, Pin-ended, Analytic approach, Step load, Slenderness ratio
Divisions: Faculty of Science and Engineering > School of Engineering
Depositing User: Symplectic Admin
Date Deposited: 25 Oct 2021 08:13
Last Modified: 10 Aug 2022 00:17
DOI: 10.1007/s00419-021-02060-7
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3141481